Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Headache after Drinks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3492 Questions

User :   hello?
User :   hello?
User :   anyone?
User :   I have been having headaches for around 3 days now, three days ago i got drunk for the firs time and woke up with a hangover. I honestly drank alot and i even mixed strong vodka with beer
User :   please i need help
Doctor :   hi
User :   hi
Doctor :   how can I help you?
User :   I have been having headaches for around 3 days now, three days ago i got drunk for the firs time and woke up with a hangover. I honestly drank alot and i even mixed strong vodka with beer

User :   is this normal
User :   Doctor?
Doctor :   yes
User :   did you AAAAAAA
Doctor :   yes
Doctor :   i will help you in this
Doctor :   can I ask few relevant questions?
User :   ok
User :   yes
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist circumfrence.
User :   17/male/florida/student 12 grade
User :   284 pounds
Doctor :   ok
Doctor :   it is due to the dehydration
User :   i have drank lots of liquids though
Doctor :   you will need some ORS
User :   whats ors
Doctor :   oral rehydrating solution

Doctor :   it will retain the fluids
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor